# SDR N6WA20120116

- Difficulty date: January 18, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 6,737 hours, 4,480 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT EMERGENCY EXIT DOOR CAUTION MESSAGE INTERMITTENT AFTER LANDING.   OPS CHECKED GOOD, NO FAULT AT THIS TIME IAW AMM 52-21-00.
